Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 24
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Gess, Benjamin and Souganidis, Panagiotis E. 2016. Long-Time Behavior, Invariant Measures, and Regularizing Effects for Stochastic Scalar Conservation Laws. Communications on Pure and Applied Mathematics,

    Lü, Qi and Zuazua, Enrique 2016. Averaged controllability for random evolution Partial Differential Equations. Journal de Mathématiques Pures et Appliquées, Vol. 105, Issue. 3, p. 367.

    Alonso, Ricardo and Sun, Weiran 2015. The Radiative Transfer Equation in the Forward-Peaked Regime. Communications in Mathematical Physics, Vol. 338, Issue. 3, p. 1233.

    Debussche, Arnaud Moor, Sylvain De and Vovelle, Julien 2015. Diffusion limit for the radiative transfer equation perturbed by a Wiener process. Kinetic and Related Models, Vol. 8, Issue. 3, p. 467.

    Debussche, A. and Vovelle, J. 2015. Invariant measure of scalar first-order conservation laws with stochastic forcing. Probability Theory and Related Fields, Vol. 163, Issue. 3-4, p. 575.

    Liu, Shuangqian and Ma, Xuan 2014. Regularizing effects for the classical solutions to the Landau equation in the whole space. Journal of Mathematical Analysis and Applications, Vol. 417, Issue. 1, p. 123.

    ALEXANDRE, R. 2012. FRACTIONAL ORDER KINETIC EQUATIONS AND HYPOELLIPTICITY. Analysis and Applications, Vol. 10, Issue. 03, p. 237.

    Chen, Yemin and He, Lingbing 2012. Smoothing Estimates for Boltzmann Equation with Full-range Interactions: Spatially Inhomogeneous Case. Archive for Rational Mechanics and Analysis, Vol. 203, Issue. 2, p. 343.

    Liu, Shuangqian 2012. Smoothing effects for the classical solutions to the Landau-Fermi-Dirac equation. Chinese Annals of Mathematics, Series B, Vol. 33, Issue. 6, p. 857.

    Berthelin, F. and Junca, S. 2010. Averaging lemmas with a force term in the transport equation. Journal de Mathématiques Pures et Appliquées, Vol. 93, Issue. 2, p. 113.

    Goudon, Thierry He, Lingbing Moussa, Ayman and Zhang, Ping 2010. The Navier–Stokes–Vlasov–Fokker–Planck System near Equilibrium. SIAM Journal on Mathematical Analysis, Vol. 42, Issue. 5, p. 2177.

    Chen, Yemin Desvillettes, Laurent and He, Lingbing 2009. Smoothing Effects for Classical Solutions of the Full Landau Equation. Archive for Rational Mechanics and Analysis, Vol. 193, Issue. 1, p. 21.

    Yu, Hongjun 2009. Smoothing effects for classical solutions of the relativistic Landau–Maxwell system. Journal of Differential Equations, Vol. 246, Issue. 10, p. 3776.

    Bournaveas, Nikolaos and Gutiérrez, Susana 2008. Averages over Spheres for Kinetic Transport Equations with Velocity Derivatives in the Right-Hand Side. SIAM Journal on Mathematical Analysis, Vol. 40, Issue. 2, p. 653.

    Tadmor, Eitan and Tao, Terence 2007. Velocity averaging, kinetic formulations, and regularizing effects in quasi-linear PDEs. Communications on Pure and Applied Mathematics, Vol. 60, Issue. 10, p. 1488.

    Hwang, Seok 2006. Nonlinear diffusive–dispersive limits for scalar multidimensional conservation laws. Journal of Differential Equations, Vol. 225, Issue. 1, p. 90.

    Lu, Xuguang 2006. On the Boltzmann Equation for Fermi–Dirac Particles with Very Soft Potentials: Averaging Compactness of Weak Solutions. Journal of Statistical Physics, Vol. 124, Issue. 2-4, p. 517.

    Carlen, E.A. Carvalho, M.C. and Gabetta, E. 2005. On the relation between rates of relaxation and convergence of wild sums for solutions of the Kacequation. Journal of Functional Analysis, Vol. 220, Issue. 2, p. 362.

    Jabin, Pierre-Emmanuel and Vega, Luis 2004. A real space method for averaging lemmas. Journal de Mathématiques Pures et Appliquées, Vol. 83, Issue. 11, p. 1309.

    Horsin, T. Mischler, S. and Vasseur, A. 2003. On the convergence of numerical schemes for the Boltzmann equation. Annales de l'Institut Henri Poincare (C) Non Linear Analysis, Vol. 20, Issue. 5, p. 731.

  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 129, Issue 1
  • January 1999, pp. 19-36

Averaging lemmas without time Fourier transform and application to discretized kinetic equations

  • F. Bouchut (a1) and L. Desvillettes (a2)
  • DOI:
  • Published online: 14 November 2011

We prove classical averaging lemmas in the L2 framework with the help of the Fourier transform in variables x and v, but not t. This method is then used to study discretized problems arising out of the numerical analysis of kinetic equations.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

2L. Desvillettes and S. Mischler . About the splitting algorithm for Boltzmann and B.G.K. equations. Math. Mod. Meth. Appl. Sci. 6 (1996), 10791101.

3R. J. DiPerna and P.-L. Lions . Global weak solutions of Vlasov–Maxwell systems. Commun. Pure Appl. Math. 42 (1989), 729757.

5P. Gérard . Microlocal defect measures. Commun. Partial Diffl Eqns 16 (1991), 17611794.

7F. Golse , P.-L. Lions , B. Perthame and R. Sentis . Regularity of the moments of the solution of a transport equation. J. Funct. Analysis 76 (1988), 110125.

12P.-L. Lions , B. Perthame and E. Tadmor . A kinetic formulation of multidimensional scalar conservation laws and related équations. J. Am. Math. Soc. 7 (1994), 169191.

13B. Perthame . Higher moments for kinetic equations: the Vlasov–Poisson and Fokker–Planck cases. Math. Meth. Appl. Sci. 13 (1990), 441452.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *